# SDR SPAAO1OOO45

- Difficulty date: August 15, 2001
- Submitted: August 17, 2001
- Operation: Air carrier
- Aircraft: N703S
- Make and model: Boeing 737-2T4
- Aircraft serial: 22529
- Aircraft time: 47,338 hours, 29,619 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Housing
- Part number: 10617837
- Part serial: 3115
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CEILING EMERGENCY EXIT LIGHT INTERMITTENT.  REPLACED EXIT LIGHT HOUSING ASSEMBLY PER BMM 33-51-11.  OPS CHECK GOOD
